# SDR SWIA201230045

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 21,255 hours, 19,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6363)  RELAMPED EMERGENECY LIGHT.
